Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ebun321

Accutane Is Making My Skin Darker

Recommended Posts

So I have been on Accutane for 104 days and there has definitely been a significant improvement in my acne. I would say about 70% of my acne has cleared up with another month and a half still to go. I don't mind the dry lips and eyes but my face getting darker was definitely a surprise . My little brother actually asked me the other day why my face was darker than the rest of my body and that was probably the most depressing thing I have heard since being on Accutane. I wouldn't even mind if the rest of my body turned darker as well but it is just literally my face not even my neck. I am just hoping that this will subside after I finish with Accutane. I knew I wouldn't be able to keep up a Accutane log due to my course at uni being so demanding but this is seriously starting to bug me

post-205698-0-36288700-1387339961.jpg

post-205698-0-36288700-1387339961.jpg

Link to comment
Share on other sites

Your face doesn't look darker to me. Accutane makes you photosensitive so it's possible you could have a bit of a tan on your face because it is exposed to the most sun. When I was on accutane I would get sun burned from barely an sun exposure at all.

Link to comment
Share on other sites

Your face doesn't look darker to me. Accutane makes you photosensitive so it's possible you could have a bit of a tan on your face because it is exposed to the most sun. When I was on accutane I would get sun burned from barely an sun exposure at all.

I just realised that the picture is upside down neutral.gif My skin has been super sensitive while on Accutane. I think you might be right about the tanning. All of my friends at uni have definitely noticed a change in my face skin tone but my little brother was the last straw. I cant even use my laptop because my skin feels so sensative

Link to comment
Share on other sites

This happened to me as well. I stopped taking it because of that. I looked horrible. It was just darker, which i could live with. It was … an odd color. I looked like I'd been embalmed.

Link to comment
Share on other sites

This is happening to me, as well, skin turning dark and gray. Brooklynqueen, when you stopped taking it, how long did it take for your skin to return to normal? And how long had you been taking it before you stopped? Thanks!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×